RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 663–674 (Mi mz7014)  

This article is cited in 4 scientific papers (total in 4 papers)

Some properties of Shannon functions

N. A. Karpova

Applied Mathematics Institute, Academy of Sciences of the USSR

Abstract: Necessary and sufficient conditions are derived for an arbitrary numerical function to be equivalent to some Shannon function.

Full text: PDF file (700 kB)

English version:
Mathematical Notes, 1970, 8:5, 843–849

Bibliographic databases:

UDC: 51.01.16
Received: 30.12.1969

Citation: N. A. Karpova, “Some properties of Shannon functions”, Mat. Zametki, 8:5 (1970), 663–674; Math. Notes, 8:5 (1970), 843–849

Citation in format AMSBIB
\Bibitem{Kar70}
\by N.~A.~Karpova
\paper Some properties of Shannon functions
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 663--674
\mathnet{http://mi.mathnet.ru/mz7014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=277303}
\zmath{https://zbmath.org/?q=an:0217.28906}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 843--849
\crossref{https://doi.org/10.1007/BF01146943}


Linking options:
  • http://mi.mathnet.ru/eng/mz7014
  • http://mi.mathnet.ru/eng/mz/v8/i5/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kasim-Zade, “Ob odnom metode polucheniya otsenok slozhnosti skhem nad proizvolnym beskonechnym bazisom”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 11:2 (2004), 41–65  mathnet  mathscinet  zmath
    2. A. D. Korshunov, “Computational complexity of Boolean functions”, Russian Math. Surveys, 67:1 (2012), 93–165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. O. M. Kasim-zade, “Orders of growth of Shannon functions for circuit complexity over infinite bases”, Moscow University Mathematics Bulletin, 68:3 (2013), 170–172  mathnet  crossref  mathscinet
    4. V. V. Kochergin, A. V. Mikhailovich, “On the complexity of multivalued logic functions over some infinite basis”, J. Appl. Industr. Math., 12:1 (2018), 40–58  mathnet  crossref  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:281
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020